English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On invariants of graphs related to quantum sl(2) at roots of unity

MPS-Authors
/persons/resource/persons235301

Geer,  Nathan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

geer_invariants_2009.pdf
(Any fulltext), 260KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Geer, N., & Reshetikhin, N. (2009). On invariants of graphs related to quantum sl(2) at roots of unity. Letters in Mathematical Physics, 88(1-3), 321-331. doi:10.1007/s11005-009-0320-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26BE-C
Abstract
There is no abstract available